MathSciNet Relay Station
MathSciNet bibliographic data
MR89377 (19,665d) 46.2X
Grothendieck, A. Un résultat sur le dual d'une $C\sp *$-algèbre. (French) J. Math. Pures Appl. (9) 36 (1957), 97–108.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement